# SDR 2006ADP09001

- Difficulty date: September 1, 2006
- Submitted: September 1, 2006
- Operation: General aviation
- Aircraft: PKMAR
- Make and model: Cessna TU206G
- Aircraft serial: U20606231
- Aircraft time: 7,544 hours
- Engine: Cont TSIO520M
- Engine time: 94 hours
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire Harness
- Part number: 108326841
- Part serial: K05A
- Condition: Cracked
- Location: Ignition Sys
- Part time: 94 hours
- Component: Magneto
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION ON A NEW, LOW TIME ENGINE, THE MT NOTICED A RATHER LARGE CRACK IN THE RT IGNITION HARNESS COVER, WHERE THE HARNESS ATTACHES TO THE MAGNETO.  AFTER LOOKING A LITTLE CLOSER, IT IS CLEAR THAT THE CRACK WAS THERE PRIOR TO OVERHAUL AND PAINTING.  THIS HARNESS WAS SUPPLIED WITH THE NEW ENGINE NOTED BELOW.
